Medical Questions > Mental Health > ADD and ADHD Forum

Are there any psychiatrists here? Need urgent advice

I need help from a mental healthcare professional with advice regarding the discontinuation of a medicine I'm taking for ADHD that I'm finding to be inaffective over 2 months or more of use. My current doctor is telling me to just do a taper and gave me directions for that, but I'm still having horrible withdrawal and he's not answering me since it's the 4th of July today. Please help. I am having bad amphetamine withdrawal and Klonopin withdrawal as well as Androgel withdrawal all at once. I'm totally overwhelmed. It's been a horrible past 48 hours for me.
Did you find this post helpful?
|

User Profile
replied August 29th, 2018
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Dose titration is a very important part of any medicine prescription specialist amphetamines. If you are having these withdrawal symptoms it is likely that you have been titrated down to lower dosages too early and it needs to be reduced over longer span of time. Let your rehabilitation specialist make a timeline for you and decide what is best for you.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Quick Reply
Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our ADD and ADHD , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.